Citation:
Nguyen Duy Tien, “Sur le théorème des trois séries de Kolmogorov et la convergence en moyenne quadratique des martingales dans un espace de Banach”, Teor. Veroyatnost. i Primenen., 24:4 (1979), 795–807; Theory Probab. Appl., 24:4 (1980), 797–808
\Bibitem{Ngu79}
\by Nguyen~Duy~Tien
\paper Sur le th\'eor\`eme des trois s\'eries de Kolmogorov et la convergence en moyenne quadratique des martingales dans un espace de Banach
\jour Teor. Veroyatnost. i Primenen.
\yr 1979
\vol 24
\issue 4
\pages 795--807
\mathnet{http://mi.mathnet.ru/tvp2898}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=550534}
\zmath{https://zbmath.org/?q=an:0441.60006|0417.60011}
\transl
\jour Theory Probab. Appl.
\yr 1980
\vol 24
\issue 4
\pages 797--808
\crossref{https://doi.org/10.1137/1124091}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1979KW11900009}
Linking options:
https://www.mathnet.ru/eng/tvp2898
https://www.mathnet.ru/eng/tvp/v24/i4/p795
This publication is cited in the following 3 articles:
Nguyen Duy Tien, Le Van Dung, “CONVERGENCE OF DOUBLE SERIES OF RANDOM ELEMENTS IN BANACH SPACES”, Journal of the Korean Mathematical Society, 49:5 (2012), 1053
A. N. Chuprunov, “Laws of large numbers in Banach spaces of type $(F,F_1 )$”, Theory Probab. Appl., 38:4 (1993), 733–737
Mariola B. Schwarz, Lecture Notes in Mathematics, 1193, Geometrical and Statistical Aspects of Probability in Banach Spaces, 1986, 110